Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Elliptic eigenvalue problems
with highly discontinuous nonlinearities


Author: Salvatore A. Marano
Journal: Proc. Amer. Math. Soc. 125 (1997), 2953-2961
MSC (1991): Primary 35J65, 35B30, 35R70
MathSciNet review: 1402873
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a family of elliptic eigenvalue problems with highly discontinuous nonlinearities, the existence of unbounded continua of positive solutions containing (0,0) is established by using techniques and results from set-valued analysis. Some special cases are then presented and discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35J65, 35B30, 35R70

Retrieve articles in all journals with MSC (1991): 35J65, 35B30, 35R70


Additional Information

Salvatore A. Marano
Affiliation: Department of Mathematics, University of Catania, Viale A. Doria 6, 95125 Catania, Italy
Email: marano@dipmat.unict.it

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03969-5
PII: S 0002-9939(97)03969-5
Keywords: Elliptic eigenvalue problems, discontinuous nonlinearities, elliptic differential inclusions, unbounded continuum of solutions
Received by editor(s): March 15, 1996
Received by editor(s) in revised form: May 7, 1996
Additional Notes: Work performed under the auspices of G.N.A.F.A. of C.N.R. and partially supported by M.U.R.S.T. of Italy (40%, 1994).
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society